# SDR CA960129015

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Amd FALCON20C5
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 6225224003
- Condition: Smells
- Location: Fwd Radio Rack
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN)UPON SHUT DOWN, A STRONG SMELL OF BURNT ELECTRICAL WIRE WAS REPORTED NEAR NOSE OF AIRCRAFT IN AND OUTSIDE. #2 FLIGHT GUIDANCE COMPUTER WAS IDENTIFITED AS UNIT CAUSING SMELL. UNIT REMOVED. SYSTEMS CHEC KED AND FOUND SERVICEABLE. CO-PILOT'S FLIGHT DIRECTOR SYSTEM DEFERRED IN ACCORDANCE WITH MEL PAGE 34-5 ITEM 6.
